I've been on 20mgs a day for over a month now & almost all the spots I had on my face are gone. I have zero active spots at the moment. The stubborn spots that I had during the first week are now just flaking away. I have dry lips, dry skin, all the normal side effects. If anything, I think if I was on a higher dose I'd probably have extensive health problems. The strength of this drug is no joke, in my personal opinion I think it's safer to start on a low dose & slowly go higher. Easing into this medication will be better for our bodies overall.
I bump it up to 40mgs in may. With the side effects I'm already getting on the dosage im on now, I'm afraid to see what's gonna happen when I double it.
ellieaccutaneMember Since 03 Apr 2013
Offline Last Active Sep 05 2013 01:02 AM
- Group Members
- Active Posts 6
- Profile Views 1,013
- Member Title New Member
- Age Age Unknown
- Birthday June 3